# SDR SWAA2021081899981

- Difficulty date: July 29, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ON FLOOR PANEL SPLICE BS887 RBL 10 TO LBL 6 WL 156 ; / [01] CORROSION ON SPLICE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. SPLICE WILL BE REMOVED AND REPLACED PER SRM 51-10-02-0G-0 PARAGRAPH 9.; [02] INSPECTED AND VERIFIED CORROSION ON SPLICE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. SPLICE WILL BE REMOVED AND REPLACED PER SRM 51-10-02-0G-0 PARAGRAPH 9.; [03] REMOVED AFT CARGO BAY FLOOR PANEL SPLICE BS887 IAW SRM 51-40-02-0G-0; [04] OK TO INSTALL AFT CARGO BAY FLOOR PANEL SPLICE BS887 GIVEN; [05] INSTALLED AFT CARGO BAY FLOOR PANEL SPLICE BS887 IAW SRM 51-40-02-0G-0;DWG#146A7500; [06] VERIFIED CORRECTIVE ACTION ENTRY 5. CARD COMPLETE
